# SDR DL75K030799

- Difficulty date: August 31, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 12,505 hours, 5,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C SERVICE FOUND MID LAV RT SIDE EMERGENCY LIGHT INOP.  RELAMPED SAME, OPS OK.
